MathSciNet Relay Station
MathSciNet bibliographic data
MR1779564 22E45 (22E30 35A27)
Schmid, Wilfried; Vilonen, Kari Characteristic cycles and wave front cycles of representations of reductive Lie groups. Ann. of Math. (2) 151 (2000), no. 3, 1071–1118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement